# SDR SIMA20160717002

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,469 hours, 29,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 & 5 EMRGENCY LIGHTS, EXIT MARKER, AND EXIT IDENTTIFIER  INOPERATIVE.   R & R NR 3 EMERGENCY LIGHTING SYSTEM POWER SUPPLY  IAW W/C 33-700-19.   OPS CHECKED GOOD IAW W/C 33-700-17.
